# SDR SWIA2016122242966

- Difficulty date: December 21, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 32,591 hours, 27,756 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT & AFTER GEAR SELECTION UP, THE GEAR STAYED DOWN WITH ALL THREE GEAR  INDICATIONS DOWN. ASSOCIATED PARK BRAKE SOV & ANTI SKID CAUTION MESSAGES. RETURNED TO THE FIELD.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW AMM. FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM NORMAL IAW AMM.
